# SDR ZZDA2011304

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT EMERGENCY EXITS LOWER LIGHT INOP.  REMOVED AND REPLACED BIN 24 RT EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLY IAW B717 AMM 33-51, OPS CHECKED NORMAL.
